# SDR DALA2019011300251

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE IN REF MON/9219/045-MON, 92 L/L, 0566067 INSP. CORROSION ON FWD AND AFT LATCH FITTINGS OVER X=-54 WAS FOUND DURING REMOTION FLOOR PANEL 221KF (W1). LEVEL CORROSION 2; FWD AND AFT LATCH FITTINGS OVER X=-54 WERE REPLACED PER VOL. II SRM 51-30-01. (LP# 0900999)
